# SDR DXTA2017092900001

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 3,149 hours, 2,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 50518030405
- Part serial: 0000785324
- Condition: Broken
- Location: Ram Air
- Part time: 3,149 hours, 2,472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE AT FL410 WHEN DUCT 2 OVERTEMP CAS ILLUMINATED. FOLLOWED CHECKLIST PROCEDURES BUT DUCT TEMP CONTINUED TO RISE, ULTIMATELY REACHING 232F.  AFTER APPROXIMATELY 2 MINUTES, DUCT 1 OVERTEMP ALSO ILLUMINATED. AS WE DESCENDED THROUGH FL 240, TEMPS BRIEFLY STABILIZED, BUT DUCT 1 TEMP THEN STARTED CLIMBING AGAIN. MADE PRECAUTIONARY LANDING. FOUND RAM AIR VALVE BROKEN. REMOVED AND REPLACED RAM AIR VALVE ASSY WITH REPAIRED UNIT IAW AMM 21-23-03-400-801-A.
